# SDR FDEA202010212585

- Difficulty date: October 21, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 6,825 hours, 2,938 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 114T2800165
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE TORQUE TUBE BRACKET AT STA OSS 514 IS CRACKED.  REMOVED AND REPLACED TORQUE TUBE BRACKET, PER BAC DWG 114T2800 REV C AND B767   SRM 51-40-02.
